Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Watery discharge, heavy flow. On contraceptive pills, did not get periods. Suggest something

Hi, im 22 years old. Yesterday afternoon I stood from my chair at work then water started flowing, firstly I thought I had a heavy flow of periods coming since i have 4months not going to my periods due to contraceptive pills im taking. Im not feeling any pain but it feels like I cant control the liquid coming out. Its coming out in small drips, it doesnt smell but clear water.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
You once consult gynecologist, get examined to rule out:
Urinary incontinence (Sometimes women with urge or stress incontinence can pass the urine involuntarily.)
Vaginal discharge etc.
Depending on that you can take treatment accordingly.
For more details you can ask me through:
Take care.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor